Journal of Symbolic Logic

On the Structure of $\operatorname{Ext}(A, \mathbf{Z})$ in ZFC$^+$

G. Sageev and S. Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 2 (1985), 302-315.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741834

Mathematical Reviews number (MathSciNet)
MR793108

Zentralblatt MATH identifier
0579.20054

JSTOR
links.jstor.org

Citation

Sageev, G.; Shelah, S. On the Structure of $\operatorname{Ext}(A, \mathbf{Z})$ in ZFC$^+$. J. Symbolic Logic 50 (1985), no. 2, 302--315. https://projecteuclid.org/euclid.jsl/1183741834


Export citation